# SDR SWAA050045

- Difficulty date: January 7, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 42,584 hours, 42,168 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 65C16820
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE MOUNTING FASTENER MISSING.  REMOVED AND REPLACED FASTENER PER MM.
